# SDR UPS00833796

- Difficulty date: September 5, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT LOWER PIT TRANSVERSE FLOORBEAM END FITTING CRACKED BETWEEN BOLT HOLES FS 1160 BL 66R AT FWD UPPER CORNER OF C-PIT DOOR.  REMOVED TRANSVERSE FLOORBEAM END FITTING IAW DC8 SRM 57-1-20D END FITTING FOUND TO BE CRACKED RCVD.  ORDERED NEW FITTING (P/N 3754946-501N) (S/N 0 113), P/O 337650 LOCATED AND DRILLED HOLES INTO NEW FITTING IAW DC8 SRM 5 1-1-20, INSTALLED NEW FITTING IAW DC8 SRM 51-1-21, 51-3-0, 51-1-20.  REMOVED FLOORBOARD FOR ACCESS AND REINSTALLED FLOORBOARD IAW DC8 SRM 51-3-0.
